Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Troitskii, Vladimir Georgievich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 5

Number of views:
This page:700
Abstract pages:846
Full texts:395
References:72
E-mail:

http://www.mathnet.ru/eng/person29214
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/341818

Publications in Math-Net.Ru
2009
1. V. G. Troitsky, “When are the nonstandard hulls of normed lattices discrete or continuous?”, Vladikavkaz. Mat. Zh., 11:2 (2009),  43–45  mathnet  mathscinet
2004
2. V. G. Troitsky, “On $CD_0(K)$-spaces”, Vladikavkaz. Mat. Zh., 6:1 (2004),  71–73  mathnet  mathscinet  zmath
1999
3. V. G. Troitsky, “Infinitely fine partitions of measures spaces”, Vladikavkaz. Mat. Zh., 1:3 (1999),  53–59  mathnet  mathscinet  zmath
1994
4. V. G. Troitskii, “Real partitions of measure spaces”, Sibirsk. Mat. Zh., 35:1 (1994),  207–209  mathnet  mathscinet  zmath; Siberian Math. J., 35:1 (1994), 189–191  isi
1993
5. V. G. Troitskii, “Nonstandard discretization and the Loeb extension of a family of measures”, Sibirsk. Mat. Zh., 34:3 (1993),  190–198  mathnet  mathscinet  zmath; Siberian Math. J., 34:3 (1993), 566–573  isi

2004
6. V. G. Troitskiĭ, “YuriĭAleksandrovich Abramovich”, Vladikavkaz. Mat. Zh., 6:1 (2004),  11–12  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021